# SDR 9603021226

- Difficulty date: February 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N226NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: TO
- Nature of condition: J, E
- Precautionary procedure: A, J

## Discrepancy

DURING TAKEOFF, A LOUD BANG, AIRFRAME VIBRATION, AND A NOSE GEAR UNSAFE LIGHT OCCURRED.  DUMPED 130,000 LBS OF FUEL AND RETURNED TO HNL.  REPLACED THE UPPER AND LOWER LOCK LINKS, NOSE UNLOCK CYLINDER, RETRACT CYLINDER, AND LEFT AND RIGHT DOOR LINKS.  OPERATION OF NOSE GEAR RETRACT NORMAL.
